Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extension of uniform measures


Author: Errol Caby
Journal: Proc. Amer. Math. Soc. 89 (1983), 433-439
MSC: Primary 28C15; Secondary 46G12
DOI: https://doi.org/10.1090/S0002-9939-1983-0715861-6
MathSciNet review: 715861
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions for a uniform measure to have a tight extension are presented. From these results, conditions for the factors of a tight measure to be also tight are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C15, 46G12

Retrieve articles in all journals with MSC: 28C15, 46G12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715861-6
Keywords: Uniform space, uniform measures, cylindrical measures
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society